Having a bad night. Can I take Excedrin PM after taking an Ativan?
It's 3:40AM, and this is the first time I've felt real withdrawals so far. It's been 48 hours with absolutely no sub, and another day where I only took a tiny shaving. I took a full 2mg dose of Lorazepam (Ativan) before going to bed at 12AM, Is it safe to take Excedrin PM for my stomach pain and to fall back asleep?
I am not an expert but did check this out on a "drug interaction" site. There doenst show to be an interaction between these two medications but..........since ativan induces sleep and so does the Diphenhydramine portion in the Excedrin PM, the two together can compound (increase) the drowisness. Therefor I cant know if it is safe for you, sorry.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.